English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalizing diffuse interface methods on graphs: non-smooth potentials and hypergraphs

Bosch, J., Klamt, S., & Stoll, M. (2018). Generalizing diffuse interface methods on graphs: non-smooth potentials and hypergraphs. SIAM Journal on Applied Mathematics, 78(3), 1350-1377. doi:10.1137/17M1117835.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-B5E1-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-BA10-B
Genre: Journal Article

Files

show Files
hide Files
:
bosch_2552748.pdf (Publisher version), 3MB
Name:
bosch_2552748.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Copyright © by SIAM. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Bosch, Jessica1, Author
Klamt, Steffen2, Author              
Stoll, Martin3, Author              
Affiliations:
1The University of British Columbia, ou_persistent22              
2Analysis and Redesign of Biological Networks, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738139              
3Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: 13 pages, 11 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/17M1117835
arXiv: 1611.06094
URI: http://arxiv.org/abs/1611.06094
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : Society of Industrial and Applied Mathematics
Pages: - Volume / Issue: 78 (3) Sequence Number: - Start / End Page: 1350 - 1377 Identifier: ISSN: 1536-0040